# SDR COMA0460226

- Difficulty date: March 24, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 3,087 hours, 2,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 64643
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5822 EMERGENCY FLOOR LIGHTING IS DIM, ROW 5 FORWARD.  REPLACED THE POWER STRIP.
